# SDR CA960320541

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 3017808040
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO ORIGIN AFTER TAKEOFF DUE TO #1 ENGINE SURGING. EGT EXCEEDENCE. FOUND ENGINE COMPRESSOR BLEED VALVE AT FAULT. CHANGED #1 ENGINE VARIABLE BLEED VALVE SENSOR. FADEC TEST CARRIED OUT ON BOTH CHANNELS.
